# SDR ZESA20130308002

- Difficulty date: February 25, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N118RH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5516
- Aircraft time: 3,386 hours, 1,742 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 600625333
- Part serial: 1385
- Condition: Blocked
- Location: Fuel
- Part time: 3,386 hours, 1,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A PASSENGER CAME FWD AND SAID THERE WAS FUEL COMING FROM THE LT WING FUEL CAP.  THE PILOTS REPORTED THAT DURING TRANSFER THE LT WING TANK WAS FULL AT 4800 LBS WHEN IT SHOULD HAVE BEEN AT 4500-4600 LBS EQUAL TO THE RIGHT.
